UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The Eigenvectors of Single-spiked Complex Wishart Matrices: Finite and Asymptotic Analyses Journal article
Prathapasinghe Dharmawansa, Pasan Dissanayake, Yang Chen. The Eigenvectors of Single-spiked Complex Wishart Matrices: Finite and Asymptotic Analyses[J]. IEEE transactions on information theory, 2022, 68(12), 8092-8120.
Authors:  ; et al.
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:2.2/2.4 | Submit date:2022/07/04
Convergence In Distribution  Eigenvalues  Eigenvectors  Gauss Hypergeometric Function  Hypergeometric Function Of Two Matrix Arguments  Laguerre Polynomials  Moment Generating Function (M.g.f.)  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix  
Distribution of the Scaled Condition Number of Single-spiked Complex Wishart Matrices Journal article
Pasan Dissanayake, Prathapasinghe Dharmawansa, Yang Chen. Distribution of the Scaled Condition Number of Single-spiked Complex Wishart Matrices[J]. IEEE TRANSACTIONS ON INFORMATION THEORY, 2022, 68(10), 6716-6737.
Authors:  Pasan Dissanayake;  Prathapasinghe Dharmawansa;  Yang Chen
Favorite | TC[WOS]:1 TC[Scopus]:1  IF:2.2/2.4 | Submit date:2022/07/04
Condition Number  Cumulative Distribution Function (C.d.f.)  Eigenvalues  Hypergeometric Function Of Two Matrix Arguments  Moment Generating Function (M.g.f.)  Orthogonal Polynomials  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix  
The existence of left eigenvalues for quaternionic matrix Journal article
Yang, Y., Kou, K. I.. The existence of left eigenvalues for quaternionic matrix[J]. Journal of Algebra and Its Applications, 2021, 21(10), 2250207.
Authors:  Yang, Y.;  Kou, K. I.
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:0.5/0.6 | Submit date:2022/07/27
Left Eigenvalues  Quaternionic Matrix  Study's Determinant  
Monitoring multivariate process variability via eigenvalues Journal article
Fan,Jinyu, Shu,Lianjie, Zhao,Honghao, Yeung,Hangfai. Monitoring multivariate process variability via eigenvalues[J]. Computers and Industrial Engineering, 2017, 113, 269-281.
Authors:  Fan,Jinyu;  Shu,Lianjie;  Zhao,Honghao;  Yeung,Hangfai
Favorite | TC[WOS]:17 TC[Scopus]:18 | Submit date:2019/08/01
Covariance Matrix  Eigenvalues  Multivariate Statistical Process Control  Sparsity  Variability  
Distributions of demmel and related condition numbers Journal article
Prathapasinghe Dharmawansa, Matthew R. McKay,, Yang Chen. Distributions of demmel and related condition numbers[J]. SIAM Journal on Matrix Analysis and Applications, 2013, 34(1), 257-279.
Authors:  Prathapasinghe Dharmawansa;  Matthew R. McKay,;  Yang Chen
Favorite | TC[WOS]:7 TC[Scopus]:7  IF:1.5/1.9 | Submit date:2019/02/12
Demmel Condition Number  Eigenvalues  Random Matrix  Wishart Distribution  
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Sheng,Qin, Sun,Hai Wei. Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers[J]. Communications in Computational Physics, 2012, 12(4), 1275-1292.
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite | TC[WOS]:10 TC[Scopus]:12 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius